# SDR PLGA971129A

- Difficulty date: November 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342BE
- Make and model: Saab SF340A
- Aircraft serial: 340A096
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: L38710SA
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SYR - FLT 4723 - AFTER TAKEOFF LANDING GEAR WAS SELECTED UP.  THE GEAR RETRACTED UP AND LOCKED.  CREW NOTED THAT THE HYDRAUIC FLUID QTY LEVEL DROPPED TO ZERO.  THE GEAR WAS SELECTED DOWN BUT DID NOT EXTEND.  EMERGENCY PROCEDURES WERE FOLLOWED AND GEAR WAS EXTENDED.  AIRCRAFT RETURNED TO SYR AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RIGHT GEAR DOWN HYDRAULIC LINE SWIVEL UNION WAS LEAKING.  UNION WAS REPLACED AND HYDRAULIC SYSTEM SERVICED.  SYSTEM TESTED GOOD.  (M)
